Alert archive / Montana / High Wind Warnings in 2012
High Wind Warning 6, NWS Billings, MT
NWS Billings, MT issued this high wind warning at Mar 5, 2012, 8:02 PM MST for Carbon County, Montana. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2012, 8:02 PM MST (03:02 UTC)
- Expired
- Mar 6, 2012, 3:48 AM MST
- In force
- 8 hr
- Issued by
- NWS Billings, MT
County Carbon County, MT
The radar
The Billings radar (KBLX), 77 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 3.0 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3240 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
226 WWUS75 KBYZ 060302 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 802 PM MST MON MAR 5 2012 ...DAMAGING WINDS IN THE RED LODGE FOOTHILLS TONIGHT... MOUNTAIN WAVE GENERATED WINDS GUSTING TO NEAR 70 MPH ARE POSSIBLE IN THE RED LODGE FOOTHILLS TONIGHT. THE THREAT OF DAMAGING WINDS WILL DIMINISH AS A COLD FRONT MOVES THROUGH TUESDAY MORNING. MTZ056-061600- /O.NEW.KBYZ.HW.W.0006.120306T0302Z-120306T1600Z/ RED LODGE FOOTHILLS- INCLUDING THE CITY OF...RED LODGE 802 PM MST MON MAR 5 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 9 AM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 AM MST TUESDAY. * CURRENT WINDS...WINDS GUSTING TO 60 MPH ARE OCCURRING ALONG THE WEST FORK OF ROCK CREEK AND COULD SPILL OUT INTO AREAS SOUTH OF RED LODGE OVER THE NEXT FEW HOURS * TIMING...DAMAGING WINDS WILL BE POSSIBLE FROM THIS EVENING THROUGH MID MORNING TUESDAY. THE WIND THREAT WILL DIMINISH AS A COLD FRONT MOVES THROUGH THE AREA. * IMPACTS...DAMAGING WIND GUSTS CAN PRODUCE DAMAGE TO BUILDINGS AND PROPERTY. IN ADDITION DANGEROUS CROSS WINDS CAN MAKE TRAVEL HAZARDOUS. POWER OUTAGES DUE TO DOWNED POWER LINES ARE ALSO POSSIBLE. * WINDS...WEST TO SOUTHWEST WINDS GUSTING TO 70 MPH AT TIMES ARE POSSIBLE...ESPECIALLY ALONG AND NEAR RIVER VALLEYS EXTENDING OFF THE BEARTOOTH MOUNTAINS. THIS INCLUDES THE EAST AND WEST ROSEBUD CREEK VALLEYS AS WELL AS BOTH FORKS OF ROCK CREEK NEAR RED LODGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ MTZ065-061900- /O.CON.KBYZ.WI.Y.0014.000000T0000Z-120306T1900Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 802 PM MST MON MAR 5 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TUESDAY... * CURRENT WINDS...SOUTHWEST WINDS ARE SUSTAINED AROUND 40 MPH WITH GUSTS TO AROUND 60 MPH THIS EVENING. * TIMING...WINDS WILL LIKELY REMAIN STRONG TONIGHT UNTIL A COLD FRONT MOVES THROUGH TUESDAY MORNING. * IMPACTS...STRONG CROSSWINDS CAN BE EXPECTED ON I-90 FROM BIG TIMBER TO LIVINGSTON. DRIVERS OF HIGH PROFILE VEHICLES SHOULD CONSIDER AN ALTERNATE ROUTE OR DELAY TRAVEL THROUGH THIS AREA UNTIL WINDS SUBSIDE. * WINDS...SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS AROUND 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
2 follow-up statements
176 WWUS75 KBYZ 060350 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 850 PM MST MON MAR 5 2012 ...DAMAGING WINDS ALONG THE BEARTOOTH FOOTHILLS TONIGHT... MOUNTAIN WAVE GENERATED WINDS GUSTING TO NEAR 70 MPH ARE POSSIBLE IN THE RED LODGE FOOTHILLS TONIGHT. THE THREAT OF DAMAGING WINDS WILL DIMINISH AS A COLD FRONT MOVES THROUGH TUESDAY MORNING. ADDITIONAL STRONG WINDS CAN BE EXPECTED FROM LIVINGSTON TO NYE...SPREADING AWAY FROM THE FOOTHILLS AS FAR AS A BIG TIMBER TO FISHTAIL LINE. MTZ056-061600- /O.CON.KBYZ.HW.W.0006.000000T0000Z-120306T1600Z/ RED LODGE FOOTHILLS- INCLUDING THE CITY OF...RED LODGE 850 PM MST MON MAR 5 2012 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 AM MST TUESDAY... * CURRENT WINDS...WINDS GUSTING TO 60 MPH ARE OCCURRING ALONG THE WEST FORK OF ROCK CREEK AND COULD SPILL OUT INTO AREAS SOUTH OF RED LODGE OVER THE NEXT FEW HOURS * TIMING...DAMAGING WINDS WILL BE POSSIBLE FROM THIS EVENING THROUGH MID MORNING TUESDAY. THE WIND THREAT WILL DIMINISH AS A COLD FRONT MOVES THROUGH THE AREA. * IMPACTS...DAMAGING WIND GUSTS CAN PRODUCE DAMAGE TO BUILDINGS AND PROPERTY. IN ADDITION DANGEROUS CROSS WINDS CAN MAKE TRAVEL HAZARDOUS. POWER OUTAGES DUE TO DOWNED POWER LINES ARE ALSO POSSIBLE. * WINDS...WEST TO SOUTHWEST WINDS GUSTING UP TO 70 MPH AT TIMES ARE POSSIBLE...ESPECIALLY ALONG AND NEAR THE MOUTH OF RIVER VALLEYS EXTENDING OFF THE BEARTOOTH MOUNTAINS. THIS INCLUDES THE EAST AND WEST ROSEBUD CREEK AS WELL AS BOTH FORKS OF ROCK CREEK NEAR RED LODGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ MTZ066-061900- /O.EXA.KBYZ.WI.Y.0014.000000T0000Z-120306T1900Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 850 PM MST MON MAR 5 2012 ...WIND ADVISORY IN EFFECT UNTIL NOON MST TUESDAY... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON MST TUESDAY. * CURRENT WINDS...SOUTHWEST WINDS ARE SUSTAINED AROUND 35 MPH WITH GUSTS IN THE 53 MPH RANGE AT FISHTAIL THIS EVENING. * TIMING...WINDS WILL INCREASE OVERNIGHT AND REMAIN STRONG THROUGH TUESDAY MORNING. A COLD FRONT MID TO LATE MORNING WILL ALLOW WINDS TO DIMINISH. * IMPACTS...THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. * WINDS...SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS UP TO 70 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTZ065-061900- /O.CON.KBYZ.WI.Y.0014.000000T0000Z-120306T1900Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 850 PM MST MON MAR 5 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TUESDAY... * CURRENT WINDS...SOUTHWEST WINDS ARE SUSTAINED AROUND 40 MPH WITH GUSTS TO AROUND 60 MPH THIS EVENING IN LIVINGSTON. * TIMING...WINDS WILL LIKELY REMAIN STRONG UNTIL A COLD FRONT MOVES THROUGH TUESDAY MORNING. * IMPACTS...STRONG CROSSWINDS CAN BE EXPECTED ON I-90 FROM BIG TIMBER TO LIVINGSTON. DRIVERS OF HIGH PROFILE VEHICLES SHOULD CONSIDER AN ALTERNATE ROUTE OR DELAY TRAVEL THROUGH THIS AREA UNTIL WINDS SUBSIDE. * WINDS...SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS AROUND 65 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HTTP://WEATHER.GOV/BILLINGS
678 WWUS75 KBYZ 061048 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 348 AM MST TUE MAR 6 2012 MTZ056-061200- /O.CAN.KBYZ.HW.W.0006.000000T0000Z-120306T1600Z/ RED LODGE FOOTHILLS- INCLUDING THE CITY OF...RED LODGE 348 AM MST TUE MAR 6 2012 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE HIGH WIND WARNING. WEST WINDS WILL CONTINUE TO DIMINISH THROUGH THE EARLY MORNING AND HIGH WINDS ARE NO LONGER A THREAT IN THE RED LODGE AREA. A COLD FRONT WILL MOVE INTO THE AREA BY MID MORNING PRODUCING GUSTY NORTH WINDS AND AN INCREASING CHANCE OF SNOW. $$ MTZ065-066-061200- /O.CAN.KBYZ.WI.Y.0014.000000T0000Z-120306T1900Z/ LIVINGSTON AREA-BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD 348 AM MST TUE MAR 6 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND ADVISORY. WESTERLY WINDS HAVE DECREASED ACROSS THE FOOTHILLS AND LIVINGSTON VICINITY EARLY THIS MORNING. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$ HTTP://WEATHER.GOV/BILLINGS
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this high wind warning went out at Mar 5, 2:59 PM MST, 5 hours 3 minutes earlier.
Area forecast discussion, Mar 5, 2:59 PM MST, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
259 PM MST MON MAR 5 2012
.SHORT TERM...VALID FOR TUE AND WED...
HIGH PRESSURE RIDGE WILL WEAKEN ACROSS OUR AREA OVERNIGHT AS A
TROUGH OF LOW PRESSURE MOVES IN FROM THE PACIFIC NORTHWEST. WINDS
HAVE WEAKEN AT LIVINGSTON THIS AFTERNOON BUT WILL INCREASE AGAIN
THIS EVENING AS LEE SIDE SURFACE TROUGH DEEPENS WITH APPROACHING
WAVE. WINDS SHOULD GUST TO 60 MPH THROUGH THE EVENING IN
LIVINGSTON. CURRENT WIND ADVISORY ON TRACK AND WILL MAKE NO
CHANGES TO IT.
UPPER TROUGH AND ASSOCIATED COLD FRONT APPROACHING OUR WESTERN
ZONES BY 13Z TOMORROW. VERY DYNAMIC SYSTEM WHICH WILL IMPACT
MAINLY THE FOOTHILLS FROM RED LODGE TO LIVINGSTON. ENTRANCE
REGION OF THE JET WILL BE OVER THIS AREA AND WILL PROVIDE GOOD Q
VECTOR FORCING ALONG WITH LOW LEVELS MOISTENING UP LATE TONIGHT.
MOISTURE WILL INCREASE TUESDAY MORNING AND WILL BECOME SATURATED
UP TO 400 MB. THERE WILL BE DEEP LIFT THROUGH THE DENDRITIC LAYER
ALONG WITH 700MB TO 500MB FRONTOGENESIS. EXPECT RAIN EARLY
TOMORROW MORNING AS THE FRONT MOVES THROUGH BUT IT WILL CHANGE
OVER TO ALL SNOW SHORTLY AFTER THE FRONTAL PASSAGE. DEEP UPSLOPE
FLOW DEVELOPING OVER THE FOOTHILLS AND WILL GO AHEAD AND ISSUE A
WINTER WEATHER ADVISORY FOR SNOW FROM RED LODGE TO LIVINGSTON
FROM 12Z THROUGH 01Z TOMORROW WITH PERIODS OF HEAVY SNOW. THE
NORTH FACING SLOPES OF THE BEARTOOTH/ABSAROKA MOUNTAINS WILL GET A
QUICK SHOT OF SNOW TUESDAY WITH 6 TO 10 INCHES POSSIBLE.
DYNAMICS FROM BILLINGS EAST WILL BE WEAKER AS UPPER WAVE BEGINS
SHEARING. SNOWFALL WILL BE BATTLING WARM GROUND TEMPERATURES BUT
COULD SEE UP TO TWO INCHES BY TOMORROW AFTERNOON IN BILLINGS WITH
LESSER AMOUNTS FURTHER EAST. STRONG COLD AIR ADVECTION TOMORROW
AND TEMPERATURES WILL BE 20 TO 30 DEGREES COOLER THAN THE PAST
TWO DAYS. THE UPPER TROUGH WILL MOVE OUT OF THE AREA TUESDAY
NIGHT AND A DRY NORTHWEST FLOW WILL SETUP FOR WEDNESDAY.
TEMPERATURES ALSO WARMING ON WEDNESDAY WITH HIGHS EXPECTED IN THE
LOWER 40S. RICHMOND
.LONG TERM...VALID FOR THU...FRI...SAT...SUN...MON...
HIGH PRESSURE RIDGING WILL BEGIN TO BUILD ACROSS THE FORECAST
AREA ON THURSDAY AND BE WELL-ENTRENCHED ACROSS THE AREA ON
FRIDAY. BOTH THE GFS AND ECMWF ARE IN GOOD AGREEMENT THROUGH MOST
OF THE EXTENDED PERIOD. A LARGE UPPER LOW APPROACHES THE BRITISH
COLUMBIA COAST SATURDAY WHICH WILL BUCKLE THE FLOW RESULTING IN A
SOUTHWEST FLOW ALOFT ACROSS OUR AREA. LOW LEVELS LOOK TO REMAIN
DRY WITH NO DISTURBANCES WITHIN THE SOUTHWEST FLOW ALOFT SO DRY
CONDITIONS ARE EXPECTED FOR SATURDAY. BOTH MODELS PLACE A CUT OFF
LOW OVER THE FOUR CORNERS REGION FRIDAY AND SATURDAY WITH
DIFFERENCES IN ITS MOVEMENT ON SUNDAY. THE ECMWF TAKES THE LOW
INTO THE SOUTHERN PLAINS WHILE THE GFS BRINGS THE LOW NORTHWARD
INTO THE DAKOTAS. THIS NORTHERN ROUTE MAY AFFECT OUR FAR EASTERN
ZONES BUT OVERALL DYNAMICS AT THIS TIME LOOK WEAK. IN ANY
CASE...HAVE ADDED A SLIGHT SHOWER CHANCE FOR FALLON AND CARTER
COUNTIES FOR SUNDAY AND SUNDAY NIGHT. SOUTHWEST FLOW ALOFT
CONTINUES INTO MONDAY WITH NO STRONG WEATHER SYSTEM IN STORE AS OF
YET. TEMPERATURES WILL BE ABOVE NORMAL THROUGHOUT THE PERIOD AND
WELL ABOVE NORMAL TEMPERATURES WILL BE POSSIBLE FOR FRIDAY AND
SATURDAY. HOOLEY
&&
.AVIATION...
CLOUDS WILL BE ON THE INCREASE THIS EVENING AND INTO THE
OVERNIGHT HOURS AS A STRONG COLD FRONT AND DISTURBANCE APPROACH
THE FORECAST AREA. CEILINGS WILL LOWER LATE TONIGHT TOWARDS
DAYBREAK TUESDAY. RAIN AND SNOW...CHANGING TO ALL SNOW WILL BE
LIKELY BY 12-15Z TUESDAY ACROSS AREAS FROM KBIL WESTWARD. VFR
CONDITIONS WILL PREVAIL TONIGHT BUT WILL GIVE WAY TO MVFR TO IFR
CONDITIONS IN SNOW FROM KBIL WESTWARD BY 12Z...BUT ESPECIALLY BY
MID MORNING TUESDAY. IN ADDITION...STRONG WINDS WILL CONTINUE IN
THE KVLM AREA AND ADJACENT FOOTHILLS OF THE BEARTOOTH/ABSAROKA
MOUNTAINS THROUGHOUT THE NIGHT WHERE SOUTHWEST WINDS 35KTS WITH
GUSTS AROUND 55KTS WILL BE POSSIBLE. HOOLEY
&&
.PRELIMINARY POINT TEMP/POPS...
TUE WED THU FRI SAT SUN MON
-----------------------------------------------------------
BIL 037/039 019/040 026/052 028/061 034/059 032/056 034/058
17/J 30/U 10/U 00/U 00/U 00/B 00/U
LVM 035/037 014/036 015/046 020/051 026/053 025/049 027/051
38/J 31/U 10/B 00/N 00/B 00/B 00/B
HDN 036/042 020/041 027/052 028/063 033/061 034/058 035/060
06/W 30/U 00/U 00/U 00/U 00/B 00/U
MLS 038/042 018/040 028/050 029/063 035/061 037/058 036/060
03/W 11/U 00/U 00/U 00/U 00/B 00/U
4BQ 035/048 017/039 025/050 027/061 033/060 033/055 034/057
03/W 20/U 00/U 00/U 00/U 11/B 00/U
BHK 032/043 015/036 025/046 026/056 032/056 033/054 033/056
02/W 21/U 00/U 00/U 00/U 02/W 10/U
SHR 032/044 016/035 020/048 026/058 032/060 031/052 032/054
05/W 61/B 00/U 00/U 00/U 01/B 00/B
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO 6 PM MST
TUESDAY FOR ZONES 56-65-66.
WIND ADVISORY IN EFFECT UNTIL NOON MST TUESDAY FOR ZONE 65.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Mar 5, 3:10 PM MST, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 310 PM MST MON MAR 5 2012 MTZ028>042-056>058-063>068-WYZ098-099-062215- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 310 PM MST MON MAR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TONIGHT STRONG WIND GUSTS TO 60 MPH CAN BE EXPECTED IN THE LIVINGSTON AREA TONIGHT. THESE STRONG WINDS WILL CREATE DANGEROUS CROSSWINDS ON I-90. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION IN THIS AREA OR TAKE AN ALTERNATE ROUTE UNTIL WINDS SUBSIDE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS IN THE LIVINGSTON AREA WILL DECREASE EARLY TUESDAY MORNING AS A COLD FRONT MOVES THROUGH THE AREA. ACCUMULATING SNOW WILL DEVELOP BEHIND THE FRONT TUESDAY MORNING. THE MOUNTAINS WILL SEE 6 TO 10 INCHES OF SNOW BY LATE TUESDAY AFTERNOON WITH THE FOOTHILLS SEEING 3 TO 5 INCHES OF SNOWFALL. PEOPLE PLANNING TRAVEL ON TUESDAY NEED TO BE PREPARED FOR WINTRY DRIVING CONDITIONS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
High Wind Warnings in Montana, 2012Every high wind warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.